MAUDE Adverse Event Report: ABBOTT LABORATORIES CLINICAL CHEMISTRY CALCIUM

ABBOTT LABORATORIES CLINICAL CHEMISTRY CALCIUM
Catalog Number 03L79-31
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.An evaluation is in-process.
 
Event or Problem Description
The customer observed falsely decreased clinical chemistry calcium results.The customer provided the following results (customer provided range 8.3-10.0): pt identifier: (b)(6), initial 0.8 mmol/l, retested on a different analyzer: 2.25 mmol/l.The results were not reported from the laboratory.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
It was identified that the suspect device manufacture location was incorrectly documented in the initial manufacture report.All additional information relating to this event including evaluation will be documented in manufacture report number 1628664-2017-00267.

Brand Name
CLINICAL CHEMISTRY CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key6572246
Report Number1415939-2017-00110
Device Sequence Number18854543
Product Code CJY
UDI-Device Identifier00380740005948
UDI-Public(01)00380740005948(17)171219(10)36253UN16
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L79-31
Device Lot Number36253UN16
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/25/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/17/2017
Supplement Report FDA Received Date06/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LN 03L77-01, C1601197